MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Codes Device Displays Incorrect Message (2591); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for the ultrasound examination of the target lesion.The packaging indicated it was an opticross 40 mhz catheter; however, upon connection, the system recognized it as an opticross 18 (30 mhz) catheter intended for peripheral use.The procedure was continued using the opticross 18, and no patient complications were reported.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).The device was not returned for analysis; therefore, a technical analysis could not be performed on the device.However, a review of media provided by the customer showed a catheter misrecognition issue but did not show enough evidence to identify a device defect which could have contributed to the reported issue.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for the ultrasound examination of the target lesion.The packaging indicated it was an opticross 40 mhz catheter; however, upon connection, the system recognized it as an opticross 18 (30 mhz) catheter intended for peripheral use.The procedure was continued using the original device, and no patient complications were reported.It was further reported that the target lesion with 80 - 90% stenosed was located in a mildly tortuous and severely calcified vessel.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23531278
Report Number2124215-2025-79587
Device Sequence Number9020848
Product Code OBJ
UDI-Device Identifier08714729841531
UDI-Public(01)08714729841531(17)251129(10)35389454
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0035389454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown